# SDR EIAA9683

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: AS11329015
- Condition: Leaking
- Location: Center Wing
- Stage of operation: CL
- Nature of condition: B, K
- Precautionary procedure: O

## Discrepancy

JFK - AFTER TAKEOFF FROM LCK, A SMELL OF FUEL WAS EVIDENT IN COCKPIT DURING LANDING GEAR RETRACTION.  SMELL DISSIPATED AFTER AIRCONDITIONING PACKAGE WAS TURNED ON.  NO OTHER ABNORMAL INDICATIONS NOTED.  FOUND RIGHT SUMP DRAIN SEEPING.  RESEATED DRAIN CHECKED OK.  ON 11/7/96, LOG PAGE F08454, HAD A FUEL SMELL AGAIN.  REPLACED BASE PLATE FOR CENTER WING TANK STK NR 24 HOUSING, RESEALED PER MM 28-11-00 WITH PRC 1422B1/2.  (M)
